# SDR UALA2013021500885

- Difficulty date: February 12, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 92,885 hours, 11,165 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 1167015141
- Part serial: 126
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT AUDIO PANEL HF 1 LENS BROKEN.  MAINT TEXT: PCN 580-9321 RCP.  REPLACE AUDIO CONTROL PANEL PCN 580-9129.  OPERATIONAL CHECK GOOD.
